MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO VALVE, NO STRAPS, 32 OZ., STERILE

C.R. BARD, INC. (COVINGTON) -1018233 LEG BAG WITH FLIP-FLO VALVE, NO STRAPS, 32 OZ., STERILE
Catalog Number 150632
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the complainant tested the bag using water, and the water would not flow into the bag.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Received 4 dispoz-a-bag in open packaging.The reported event was unconfirmed, since the problem could not be reproduced.Visual inspection noted no obvious defects.During the evaluation of the samples, the peripheral seal of the bag, the components¿ circular seal for inlet tube and outlet tube were inspected and the back and front part of the vinyl was inspected and no discrepancies were observed.Per functional testing, the 4 samples were filled with water at full capacity and the water entered correctly in the bags without any issues.Afterwards, the water was drained out of the bags and it flowed correctly.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "directions for use: 1.Separate notches within circles.Pull straps through holes and around leg.2.Position bag on leg with flutter valve at top.3.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard extension tubing (catalog no.150615 or 4a4194).4.To empty dispoz-a-bag, push green lever on flip-flo valve out and down.Important: be sure to reclose flip-flo valve after emptying bag.5.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable, local, state and federal laws and regulations." (b)(4).

Brand Name
LEG BAG WITH FLIP-FLO VALVE, NO STRAPS, 32 OZ., STERILE
Common Device Name
LEG BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7058338
Report Number1018233-2017-06104
Device Sequence Number11133660
Product Code KNX
UDI-Device Identifier00801741050848
UDI-Public(01)00801741050848
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2022
Device Catalogue Number150632
Device Lot NumberNGBQ4308
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2017
Initial Date Received by Manufacturer 11/06/2017
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date11/26/2017
Supplement Report FDA Received Date02/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1